Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 73, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2013, 6:20 PM CDT for Woodson County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 6:20 PM CDT (23:20 UTC)
- Expired
- May 19, 2013, 7:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Woodson County, KS
The radar
The Topeka radar (KTWX), 135 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 1206 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
047
WUUS53 KICT 192320
SVRICT
KSC207-200000-
/O.NEW.KICT.SV.W.0073.130519T2320Z-130520T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
620 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WOODSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 700 PM CDT
* AT 616 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF GRIDLEY TO 6 MILES SOUTHWEST
OF TORONTO...AND MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
YATES CENTER...NEOSHO FALLS AND ROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 3773 9553 3773 9596 3804 9596 3804 9552
TIME...MOT...LOC 2320Z 270DEG 37KT 3801 9582 3772 9595
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
KETCHAM1 follow-up statement
957 WWUS53 KICT 192340 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 640 PM CDT SUN MAY 19 2013 KSC207-200000- /O.CON.KICT.SV.W.0073.000000T0000Z-130520T0000Z/ WOODSON KS- 640 PM CDT SUN MAY 19 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOODSON COUNTY UNTIL 700 PM CDT... AT 639 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM LE ROY TO TORONTO...AND MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... YATES CENTER...NEOSHO FALLS AND ROSE. LAT...LON 3773 9553 3773 9596 3804 9596 3804 9552 TIME...MOT...LOC 2341Z 250DEG 32KT 3804 9560 3778 9586 HAIL...0.75IN WIND...60MPH $$ KLEINSASSER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:39 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 19, 2:39 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 239 PM CDT SUN MAY 19 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 237 PM CDT SUN MAY 19 2013 FORECAST HIGHLIGHTS FOCUS AROUND SEVERE THUNDERSTORM CHANCES THIS AFTERNOON-TONIGHT...WITH CONTINUED SEVERE WEATHER CHANCES MONDAY AFTERNOON-NIGHT. LATEST SURFACE MAP INDICATES A COLD FRONT BISECTING KS FROM NORTH-SOUTH...EXTENDING FROM A SURFACE LOW OVER SOUTH-CENTRAL NE. THE COLD FRONT INTERSECTS A DRYLINE OVER NORTHWEST/NORTH-CENTRAL OK...WHICH THEN TRAILS SOUTH THROUGH WESTERN OK. THE AIRMASS IS BECOMING INCREASINGLY UNSTABLE ALONG/AHEAD OF THESE FEATURES...OWING TO STEEP MID-LEVEL LAPSE RATES...CONTINUED AFTERNOON HEATING AND RICH LOW-LEVEL MOISTURE. IN THE MID/UPPER LEVELS...A 70-90KT JET MAX IS APPROACHING FROM THE SOUTHWEST. PER OBJECTIVE ANALYSIS AND MORNING SOUNDINGS...A STOUT CAP IS LIKELY CURRENTLY IN PLACE...ACTING TO SUPPRESS SURFACE-BASED ACTIVITY FROM DEVELOPING. HOWEVER...THIS CAP SHOULD EVENTUALLY BE BREACHED BY MID-LATE AFTERNOON...AS ALL THESE FEATURES CONVERGE AMIDST A STRONGLY UNSTABLE AIRMASS...ALLOWING FOR RAPID SURFACE-BASED THUNDERSTORM DEVELOPMENT. GIVEN 50-60KT DEEP LAYER SHEAR ORIENTED PERPENDICULAR TO THE BOUNDARIES...SUPERCELLS AND MULTICELL CLUSTERS APPEAR LIKELY...CAPABLE OF VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. THINKING THE GREATEST TORNADO THREAT WILL BE GENERALLY EAST/SOUTHEAST OF THE KS TURNPIKE CORRIDOR...AND ESPECIALLY THIS EVENING OVER SOUTHEAST KS AND NORTH-CENTRAL/NORTHEAST OK...WHEN BACKING SURFACE FLOW AND A STRENGTHENING LOW-LEVEL JET ENHANCES STORM-RELATIVE HELICITIES. AN ISOLATED STRONG/VIOLENT TORNADO WILL BE POSSIBLE. AS EVENING PROGRESSES...STORMS SHOULD TRANSITION TO MORE OF A LINEAR MODE...WITH A THREAT FOR DAMAGING WINDS AND LOCALLY HEAVY RAIN. THE THUNDERSTORM THREAT SHOULD CONTINUE FOR MON AFTERNOON-NIGHT OVER SOUTHEAST KS...AS THE FRONT STALLS IN RESPONSE TO APPROACHING SHORTWAVE ENERGY FROM THE WEST. ANOTHER ROUND OF STRONG/SEVERE STORMS APPEARS POSSIBLE...ESPECIALLY OVER FAR SOUTHEAST KS...ALONG WITH LOCALLY HEAVY RAIN. DEPENDING ON HOW MUCH RAIN INDIVIDUAL LOCATIONS RECEIVE...COULD SEE MODEST/STEEP RISES ON FAR SOUTHEAST KS RIVERS/STREAMS...ALONG WITH RELATIVELY MINOR LOW-LAND FLOODING...SO A FLOOD WATCH MAY HAVE TO BE PONDERED BY LATER SHIFTS...ESPECIALLY IF AMPLE RAINFALL OCCURS TONIGHT. WHILE TORNADO THREAT APPEARS LOWER...AMPLE INSTABILITY AND SHEAR WILL STILL PROMOTE LARGE HAIL/DAMAGING WINDS. PER MODEL CONSENSUS...THE FRONT SHOULD FINALLY EXIT THE FORECAST AREA MONDAY NIGHT/EARLY TUES...ENDING STORM CHANCES. ADK && .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 237 PM CDT SUN MAY 19 2013 MEDIUM RANGE MODEL CONSENSUS BUILDS MID/UPPER RIDGING ACROSS MID-AMERICA BY MID-WEEK...RESULTING IN WARMING TEMPERATURES. ADDITIONALLY...COULD BE LOOKING AT PERIODIC BOUTS OF LATE AFTERNOON/OVERNIGHT THUNDERSTORMS ACROSS THE REGION FROM LATE WEEK THROUGH THE WEEKEND...AS PERSISTENT LEE TROUGHING WILL PROMOTE AFTERNOON HIGH PLAINS ACTIVITY...WHICH WOULD TEND TO MOVE EAST ACROSS THE REGION DURING EVENING/OVERNIGHT HOURS. OVERALL...WIDESPREAD SEVERE WEATHER THREAT APPEARS LOW DUE TO MARGINAL MID/UPPER FLOW...BUT DEGREE OF INSTABILITY WOULD PROMOTE A THREAT OF STRONG/SEVERE STORMS. ADK && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1211 PM CDT SUN MAY 19 2013 SCATTERED SEVERE CONVECTION IS EXPECTED ALONG AND AHEAD OF A DRY-LINE AND COLD FRONT LATER THIS AFTERNOON THROUGH THE EVENING FOR LOCATIONS ALONG/EAST OF THE I-135 CORRIDOR. CHANCES WILL DIMINISH BY EARLY EVENING ALONG A SALINA TO WICHITA LINE BUT CONTINUE THROUGH THE OVERNIGHT HOURS ACROSS SOUTHEAST KANSAS. SEVERE WIND GUSTS AND LARGE HAIL ARE EXPECTED WITH THE SUPER- CELL STORMS ACROSS SOUTHEAST KANSAS WITH TORNADOES POSSIBLE. THE GUSTY SOUTH WINDS WILL SHIFT TO THE NORTHWEST AND DIMINISH TONIGHT BEHIND THE DRY-LINE AND FRONT ACROSS CENTRAL KANSAS. WHILE MAINLY VFR CONDITIONS ARE EXPECTED THRU THE FORECAST VALID PERIOD...PERIODS OF MVFR AND IFR CAN BE EXPECTED IN AND NEAR THE CONVECTION. THIS WILL BE HANDLED WITH SHORT TERM AMENDMENTS AS CONVECTION LOOKS MORE IMMINENT. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 82 56 77 / 40 20 20 10 HUTCHINSON 58 80 55 76 / 30 20 10 10 NEWTON 58 81 55 76 / 40 20 10 10 ELDORADO 61 82 56 77 / 60 20 20 10 WINFIELD-KWLD 63 84 58 78 / 60 30 40 10 RUSSELL 53 78 51 73 / 10 20 10 10 GREAT BEND 52 78 52 74 / 10 20 10 10 SALINA 55 79 54 75 / 30 20 10 10 MCPHERSON 56 80 54 76 / 30 20 10 10 COFFEYVILLE 67 82 65 79 / 80 60 80 50 CHANUTE 66 82 62 78 / 80 60 70 30 IOLA 66 82 62 78 / 80 50 60 20 PARSONS-KPPF 67 82 63 78 / 80 60 80 40 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 19, 1:02 PM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 102 PM CDT SUN MAY 19 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-201815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 102 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXCEPTIONALLY POWERFUL SEVERE THUNDERSTORMS CAPABLE OF DESTRUCTIVE HAIL AS LARGE AS BASEBALLS...A FEW TORNADOES THAT MAY BE STRONG AND DAMAGING 70 TO 80 MPH WINDS ARE LIKELY OVER AREAS ALONG AND EAST OF I-135 THIS AFTERNOON INTO TONIGHT...ESPECIALLY OVER SOUTHEAST KANSAS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS...CAPABLE OF BOTH HALF DOLLAR-SIZED HAIL AND DAMAGING WINDS AROUND 60 MPH...ARE LIKELY OVER SOUTHEAST KANSAS MONDAY AFTERNOON AND MONDAY NIGHT. IN ADDITION...VERY HEAVY RAINS ARE LIKELY THAT MAY CAUSE FLOODING. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL AND ESPECIALLY SOUTH-CENTRAL KANSAS...A FEW OF WHICH MAY PRODUCE SMALL HAIL. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS VERY LIKELY LATE THIS AFTERNOON AND INTO EARLY TONIGHT...ESPECIALLY ALONG AND EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, May 19, 5:49 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
549 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TSTM WND GST STROTHER FIELD AIRPORT 37.16N 97.03W
05/19/2013 E60 MPH COWLEY KS LAW ENFORCEMENT
&&
VJPSpecial weather statement, May 19, 6:03 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 603 PM CDT SUN MAY 19 2013 KSZ051-192330- MCPHERSON- 603 PM CDT SUN MAY 19 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MCPHERSON COUNTY... AT 602 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF INMAN...OR 12 MILES SOUTHWEST OF MCPHERSON...AND MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3857 9753 3817 9747 3817 9792 3856 9793 TIME...MOT...LOC 2303Z 237DEG 27KT 3829 9784 KLEINSASSER
Special weather statement, May 19, 6:04 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
604 PM CDT SUN MAY 19 2013
KSZ067-192330-
RENO-
604 PM CDT SUN MAY 19 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RENO COUNTY...
AT 602 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHEAST OF TURON...OR 22 MILES
NORTHWEST OF KINGMAN...AND MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3807 9848 3817 9827 3817 9822 3816 9821
3816 9815 3817 9814 3817 9795 3783 9786
3773 9847
TIME...MOT...LOC 2305Z 237DEG 27KT 3789 9836
KLEINSASSERLocal storm report, May 19, 6:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
608 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG EUREKA 37.82N 96.29W
05/19/2013 GREENWOOD KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS BROKEN WINDOWS FROM HAIL DRIVEN
BY THE WIND.
&&
VJPLocal storm report, May 19, 6:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
611 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TORNADO 1 N ARKANSAS CITY 37.08N 97.04W
05/19/2013 COWLEY KS LAW ENFORCEMENT
BRIEF ROPE TORNADO TOUCHDOWN ROUGHLY 1 NORTH OF ARK CITY
&&
SGSLocal storm report, May 19, 6:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
614 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TORNADO 1 SW RAMONA 38.59N 97.08W
05/19/2013 MARION KS LAW ENFORCEMENT
A BRIEF TOUCHDOWN WAS REPORTED BY LAW ENFORCEMENT BETWEEN
TAMPA AND NEAR RAMONA. THIS WAS A DELAYED REPORT. TIME IS
APPROXIMATED BASED ON RADAR.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:10 PM CDT | Tornado Warning | ICT | Russell | 50 min |
| May 18, 8:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno | 64 min |
| May 18, 8:15 PM CDT | Tornado Warning | ICT | Barton | 45 min |
| May 18, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Rice | 62 min |
| May 18, 8:36 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Russell | 54 min |
| May 18, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 65 min |
| May 18, 9:01 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno | 59 min |
| May 19, 12:13 AM CDT | Special Weather Statement | ICT | Chautauqua | 32 min |
| May 19, 1:00 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 45 min |
| May 19, 2:18 AM CDT | Special Weather Statement | ICT | Saline | 27 min |
| May 19, 4:29 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 46 min |
| May 19, 5:05 AM CDT | Special Weather Statement | ICT | Wilson | 25 min |
| May 19, 5:33 AM CDT | Special Weather Statement | ICT | Labette | 27 min |
| May 19, 1:40 PM CDT | Special Weather Statement | ICT | Saline | 35 min |
| May 19, 2:26 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 49 min |
| May 19, 2:54 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick | 51 min |
| May 19, 3:00 PM CDT | Special Weather Statement | ICT | Saline | 30 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 45 min |
| May 19, 3:05 PM CDT | Tornado Warning | ICT | Kingman, Sedgwick, Sumner | 25 min |
| May 19, 3:15 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 45 min |
| May 19, 3:25 PM CDT | Tornado Warning | ICT | Sedgwick | 50 min |
| May 19, 3:55 PM CDT | Tornado Warning | ICT | Sumner | 50 min |
| May 19, 3:59 PM CDT | Tornado Warning | ICT | Butler, Harvey, Sedgwick | 46 min |
| May 19, 4:15 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 45 min |
| May 19, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 48 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 44 min |
| May 19, 4:32 PM CDT | Special Weather Statement | ICT | McPherson | 28 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 54 min |
| May 19, 4:40 PM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| May 19, 4:40 PM CDT | Tornado Warning | ICT | Sumner | 35 min |
| May 19, 4:43 PM CDT | Tornado Warning | ICT | Butler, Cowley, Sumner | 47 min |
| May 19, 4:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey | 40 min |
| May 19, 5:07 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 38 min |
| May 19, 5:14 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 46 min |
| May 19, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 45 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 55 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 66 min |
| May 19, 5:35 PM CDT | Tornado Warning | ICT | Cowley, Sumner | 40 min |
| May 19, 6:03 PM CDT | Special Weather Statement | ICT | McPherson | 27 min |
| May 19, 6:04 PM CDT | Special Weather Statement | ICT | Reno | 26 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 49 min |
| May 19, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 58 min |
| May 19, 6:23 PM CDT | Special Weather Statement | ICT | Harvey | 37 min |
| May 19, 6:25 PM CDT | Special Weather Statement | ICT | McPherson | 35 min |
| May 19, 6:30 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 45 min |
| May 19, 6:54 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley, Elk | 36 min |
| May 19, 6:57 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 48 min |
| May 19, 6:58 PM CDT | Special Weather Statement | ICT | Russell | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.